Eigenvalues and eigenvectors of some tridiagonal matrices with non-constant diagonal entries

Volume 35 / 2008

S. Kouachi Applicationes Mathematicae 35 (2008), 107-120 MSC: Primary 15A18. DOI: 10.4064/am35-1-7

Abstract

We give explicit expressions for the eigenvalues and eigenvectors of some tridiagonal matrices with non-constant diagonal entries. Our techniques are based on the theory of recurrent sequences.

Authors

  • S. KouachiCentre Universitaire de Khenchela
    40100 Algeria
    and
    Laboratoire de Mathématiques
    Université d'Annaba
    23200 Algeria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image